Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semiclassical limit of the nonlinear
Schrödinger equation in small time


Author: E. Grenier
Journal: Proc. Amer. Math. Soc. 126 (1998), 523-530
MSC (1991): Primary 35Q55, 35C20
DOI: https://doi.org/10.1090/S0002-9939-98-04164-1
MathSciNet review: 1425123
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the semi-classical limit of the nonlinear Schrödinger equation for initial data with Sobolev regularity, before shocks appear in the limit system, and in particular the validity of the WKB method.


References [Enhancements On Off] (What's this?)

  • 1. P. Gérard, Remarques sur l'analyse semi-classique de l'équation de Schrödinger non linéaire, Séminaire EDP de l'École Polytechnique, Palaiseau, France (1992-93), lecture $n^{o}$ XIII. MR 94i:35157
  • 2. J. Ginibre, G. Velo, On the global Cauchy problem for some nonlinear Schrödinger equation, Ann. Inst. H. Poincaré, Anal. non linéaire 1 (1984), 309-323. MR 87a:35164
  • 3. E. Grenier, Limite semiclassique de l'équation de Schrödinger non linéaire en temps petit, C.R. Acad. Sci. Paris, Série I 320 (1995), 691-694. MR 96a:35191
  • 4. S. Jin, C. D. Levermore, D.W. Mc Laughlin, The behaviour of solutions of the NLS equation in the semiclassical limit, Singular limits of dispersive waves, NATO ASI, Series B : Physics, vol. 320, 1994, pp. 235-256. MR 95k:35191
  • 5. A. Majda, Compressible fluid flow and systems of conservation laws in several space variables, Appl. Math. Sci 53, Springer, 1984. MR 85e:35077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35Q55, 35C20

Retrieve articles in all journals with MSC (1991): 35Q55, 35C20


Additional Information

E. Grenier
Affiliation: Laboratoire d’Analyse Numérique, CNRS - URA 189, Université Paris 6, 4 place Jussieu, 75252 Paris Cedex 05, France
Email: grenier@ann.jussieu.fr

DOI: https://doi.org/10.1090/S0002-9939-98-04164-1
Keywords: Nonlinear Schr\"{o}dinger equations, semiclassical limit
Received by editor(s): August 13, 1996
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society